# SDR HEED95278

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 6220 · Main Rotor Head
- Part: Piston Rod
- Part number: 7610608003042
- Condition: Excess Wear
- Location: M/R
- Part time: 124 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR IN THE CYLINDER HEAD SEAL RIDE AREA. NOTE: TT: UNK  TTSI: 124.20 REPLACE PART WITH REWORKED , TSO:-0- PART
